# SDR AALA202108315513

- Difficulty date: August 3, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 36,315 hours, 14,281 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: E53470420200
- Condition: Corroded
- Location: Frm 56-S37l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STRINGER AT FR 56 AND S37L. REPAIRED STRINGER PER SRM 53-41-13-300-010.
